MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 20DEG 32MM TRIAL 48MM; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL

SMITH & NEPHEW, INC. R3 20DEG 32MM TRIAL 48MM; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Catalog Number 71366548
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the edge of the device broke.The broken piece was retrieved.There were no harm to patient.A 30 min delay was reported.Backup device available.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
R3 20DEG 32MM TRIAL 48MM
Common Device Name
PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9104205
Report Number1020279-2019-03448
Device Sequence Number16765901
Product Code JDG
UDI-Device Identifier03596010599797
UDI-Public03596010599797
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71366548
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1